No Cover Image

Journal article 589 views 72 downloads

Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations

Elaine Crooks Orcid Logo, Michael Grinfeld

Electronic Journal of Qualitative Theory of Differential Equations, Volume: 79, Issue: 79, Pages: 1 - 9

Swansea University Author: Elaine Crooks Orcid Logo

  • 57943.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution (CC BY) license

    Download (373.8KB)
Published in: Electronic Journal of Qualitative Theory of Differential Equations
ISSN: 1417-3875
Published: University of Szeged 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57943
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2021-09-17T18:57:32Z
last_indexed 2021-10-19T03:22:53Z
id cronfa57943
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2021-10-18T13:20:26.2837020</datestamp><bib-version>v2</bib-version><id>57943</id><entry>2021-09-17</entry><title>Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations</title><swanseaauthors><author><sid>5d95f710ec92af20339501c8a34175b6</sid><ORCID>0000-0002-9274-7528</ORCID><firstname>Elaine</firstname><surname>Crooks</surname><name>Elaine Crooks</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2021-09-17</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Electronic Journal of Qualitative Theory of Differential Equations</journal><volume>79</volume><journalNumber>79</journalNumber><paginationStart>1</paginationStart><paginationEnd>9</paginationEnd><publisher>University of Szeged</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint/><issnElectronic>1417-3875</issnElectronic><keywords>monostable reaction-diffusion equations, travelling waves, variational principles</keywords><publishedDay>21</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2020</publishedYear><publishedDate>2020-12-21</publishedDate><doi>10.14232/ejqtde.2020.1.79</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2021-10-18T13:20:26.2837020</lastEdited><Created>2021-09-17T19:54:39.5547285</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>Elaine</firstname><surname>Crooks</surname><orcid>0000-0002-9274-7528</orcid><order>1</order></author><author><firstname>Michael</firstname><surname>Grinfeld</surname><order>2</order></author></authors><documents><document><filename>57943__21204__6a1f1efff09041d98ffd976d3d80511f.pdf</filename><originalFilename>57943.pdf</originalFilename><uploaded>2021-10-18T11:13:08.3020399</uploaded><type>Output</type><contentLength>382768</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><documentNotes>Released under the terms of a Creative Commons Attribution (CC BY) license</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>https://creativecommons.org/licenses/by/4.0/</licence></document></documents><OutputDurs/></rfc1807>
spelling 2021-10-18T13:20:26.2837020 v2 57943 2021-09-17 Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations 5d95f710ec92af20339501c8a34175b6 0000-0002-9274-7528 Elaine Crooks Elaine Crooks true false 2021-09-17 SMA Journal Article Electronic Journal of Qualitative Theory of Differential Equations 79 79 1 9 University of Szeged 1417-3875 monostable reaction-diffusion equations, travelling waves, variational principles 21 12 2020 2020-12-21 10.14232/ejqtde.2020.1.79 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2021-10-18T13:20:26.2837020 2021-09-17T19:54:39.5547285 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Elaine Crooks 0000-0002-9274-7528 1 Michael Grinfeld 2 57943__21204__6a1f1efff09041d98ffd976d3d80511f.pdf 57943.pdf 2021-10-18T11:13:08.3020399 Output 382768 application/pdf Version of Record true Released under the terms of a Creative Commons Attribution (CC BY) license true eng https://creativecommons.org/licenses/by/4.0/
title Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
spellingShingle Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
Elaine Crooks
title_short Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
title_full Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
title_fullStr Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
title_full_unstemmed Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
title_sort Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations
author_id_str_mv 5d95f710ec92af20339501c8a34175b6
author_id_fullname_str_mv 5d95f710ec92af20339501c8a34175b6_***_Elaine Crooks
author Elaine Crooks
author2 Elaine Crooks
Michael Grinfeld
format Journal article
container_title Electronic Journal of Qualitative Theory of Differential Equations
container_volume 79
container_issue 79
container_start_page 1
publishDate 2020
institution Swansea University
issn 1417-3875
doi_str_mv 10.14232/ejqtde.2020.1.79
publisher University of Szeged
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 1
active_str 0
published_date 2020-12-21T04:14:03Z
_version_ 1763753951486803968
score 11.012207